# SDR DL764030345

- Difficulty date: April 8, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 7,578 hours, 3,143 cycles
- Engine: Ge CF680C2B2
- Engine time: 7,402 hours, 3,069 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706151
- Condition: Failed
- Location: Nr 1
- Part time: 7,402 hours, 3,069 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, BETWEEN 30 AND 50 KTS, POWER STABILIZED AT ALTENATE 60, HEARD LOUD BANG AND CONTINUOUS RUMBLE. TAKEOFF ABORTED. ENGINE INSTRUMENTS LOOKED NORMAL. PASSENGERS REPORTED SEEING FLASH OF FLAME ON THE LEFT SIDE OF THE AIRCRAFT.  FOUND METAL IN TAIL PIPE.  NR 1 ENG REPLACED PER TRANS 14T1
